| Catalog Number |
2434-0007 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported when using the bd alaris pump module smartsite infusion set, the device experienced cracks and microchannel issues.The following information was provided by the initial reporter.The customer stated: it was reported by the customer that the tubing filter was cracked.It was reported by the customer that the lipid line broke where the filter is.Tpn tubing filter found to be cracked lipid line broke at point where filter is.
Additional Manufacturer Narrative
H6: investigation summary no photo or sample was received for the customer's complaint of leakage.Without further information like a physical sample for investigation, the complaint cannot be verified and root cause of this failure remains unknown.A device history record review for model 2434-0007 lot number 20096376 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 11sep2020.There were no quality notifications issued for the failure mode reported by the customer during the build of this set.
Event or Problem Description
It was reported when using the bd alaris pump module smartsite infusion set, the device experienced cracks and microchannel issues.The following information was provided by the initial reporter.The customer stated: it was reported by the customer that the tubing filter was cracked.It was reported by the customer that the lipid line broke where the filter is.Tpn tubing filter found to be cracked.Lipid line broke at point where filter is.